Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Back pain. Allergic to opiates, rashes, swelling, heart palpitation. Medication? Undergo the surgery?

Thank you for making yourselves available. I am in Australia and have back pain . I am allergic to opiates and their derivatives..badly.. rash , swelling , heart palpitations etc. I have tried a few non opiates eg baclofen 10mg, norgesic 35/50mg and these have had no affect at all. I am due to have major surgery on my back in 2013 but unless I can find a pain med that works, this will have to be delayed indefinitely and with pain now in my right leg and hip etc I really want this surgery. I am looking for sugestions on meds to try. My GP is not that much help really and neurosurgeons are a little expensive to keep going back to try new meds regulary. Appreciate your suggestions. Thank you. Helen
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
please reply back with for what purpose are you going to have major surgery in 2013 and how the pain started aggravating releaving factors for pain and is the pain electric shock like shooting pain
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor